Nonlinear elliptic \(p(u)-\) Laplacian problem with Fourier boundary condition

  • Stanislas Ouaro Laboratoire de Mathématiques et Informatique (LA.M.I) UFR. Sciences Exactes et Appliquées Université Joseph KI ZERBO 03 BP 7021 Ouaga 03, Ouagadougou, Burkina Faso.
  • Noufou Sawadogo Laboratoire de Mathématiques et Informatique (LA.M.I) - UFR. Sciences et Techniques, Université Nazi Boni, 01 BP 1091 Bobo 01, Bobo-Dioulasso, Burkina Faso.
Keywords: variable exponent, p(u)−Laplacian, Young measure, Fourier boundary condition, entropy solution

Abstract

We study a nonlinear elliptic \(p(u)-\) Laplacian problem with Fourier boundary conditions and \(L^1-\) data. The existence and uniqueness results of entropy solutions are established.

References

B. Andreianov, M. Bendahmane, S. Ouaro; Structural stability for variable exponent elliptic problems. I. The p(x)-Laplacian kind problems, Nonlinear Analysis, 73 (2010), 2−24.

B. Andreianov, M. Bendahmane, S. Ouaro; Structural stability for variable exponent elliptic problems, II: The p(u)-Laplacian and coupled problems, Nonlinear Analysis, 72 (2010), 4649 − 4660.

B. Andreianov, F. Bouhsiss; Uniqueness for an elliptic parabolic problem with Neumann boundary condition, J. Evol. Equ. 4 (2) (2004), 273-295.

F. Andreu, N. Igbida, J.M. Mazón, J. Toledo; L1 existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions, Ann. Inst. Henri Poincaré 24 (2007), 61 − 89.

F. Andreu, J.M. Mazón, S. Segura de Le ́on, J. Toledo; Quasi-linear elliptic and parabolic equations in L1 with nonlinear boundary conditions, Adv. Math. Sci. Appl. 7, No. 1 (1997), 183 − 213.

S.N. Antontsev, J.F. Rodrigues; On stationary thermo-rheological viscous flows, Ann. Univ. Ferrara Sez. VII Sci. Mat. 52 (1) (2006), 19 − 36.

J.M. Ball; A version of the fundamental theorem for Young measures. PDEs and continum models of phase transitions (Nice, 1988), 207−215, Lecture Notes in Phys., 344, Springer, 1989.

M.B. Benboubker, S. Ouaro, U. Traoré; Entropy solutions for nonhomogeneous Neumann problems involving the generalized p(x)-laplacian operators and measure data, Nonlinear Evolution Equation and Application. Volume 2014, Number 5, pp. 53 − 76.

Y. Chen, S. Levine, M. Rao; Variable exponent, linear growth functionals in image restoration. SIAM. J.Appl. Math., 66 (2006), 1383 − 1406.

G. Dolzmann, N. Hungerbühler, S. Müller; The p-harmonic system with measure-valued right hand side, Ann. Inst. H. Poincaré. Anal. Non Linéaire 14 (3) (1997), 353 − 364.

R. Eymard, T. Galloüet and R. Herbin; Finite volume methods. Handbook of numerical analysis, Vol. VII, 713 − 1020, North-Holland, 2000.

N. Hungerbühler; Quasi-linear parabolic systems in divergence form with weak mono-tonicity, Duke Math. J. 107 (3) (2001), 497 − 520.

N. Hungerbühler; A refinement of Ball’s theorem on Young measures. New York J. Math. 3 (1997), 48 − 53.

I. Ibrango, S. Ouaro; Entropy solution for doubly nonlinear elliptic anisotropic problems with Fourier boundary conditions, Differential Inlusions, Control and Optimization, vol 35 (2015), 123 − 150.

I. Nyanquini, S. Ouaro; Entropy solution for nonlinear elliptic problem involving variable exponent and Fourier type boundary condition, Afr. Mat. 23, No. 2, 205 − 228 (2012).

V. K. Le, On sub-supersolution method for variational inequalities with Leray-Lions operators in variable exponent spaces. Nonlinear Anal. 71 (2009), 3305 − 3321.

J.-L. Lions; Quelques méthodes de résolution de probl`emes aux limites nonlinéaires, Dunod. Gauthier-Villars, Paris, 1969.

S. Ouaro, A Tchousso; Well-posedness result for a nonlinear elliptic problem involving variable exponent and Robin type boundary condition, African Diaspora Journal of Mathematics 11, No. 2, 36 − 64 (2011).

P. Pedregal; Parametrized measures and variational principles. Progress in Nonlinear Differential Equations and their Applications, 30. Birkhäuser, Basel, 1997.

M. Ruzicka; Electrorheological fluids: modelling and mathematical theory. Lecture Notes in Mathematics 1748, Springer-Verlag, Berlin, 2002.

M. Sanchón, J. M. Urbano; Entropy solutions for the p(x)-Laplace Equation, Trans. Amer. Math. Soc. 361 (2009), no. 12, 6387 − 6405.

R. E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations, Mathematical surveys and monographs, 49, American Mathematical Society.

L. Wang, Y. Fan, W. Ge; Existence and multiplicity of solutions for a Neumann problem involving the p(x)−Laplace operator . Nonlinear Anal. 71 (2009), 4259 − 4270.

J. Yao; Solutions for Neumann boundary value problems involving p(x)-Laplace operator. Nonlinear Anal: (TMA) 68(2008), 1271 − 1283.

Published
2020-04-18
How to Cite
Ouaro, S., & Sawadogo, N. (2020). Nonlinear elliptic \(p(u)-\) Laplacian problem with Fourier boundary condition. CUBO, A Mathematical Journal, 22(1), 85–124. https://doi.org/10.4067/S0719-06462020000100085